Show simple item record

dc.contributor.authorDridi, Raouf ( Orcid Icon 0000-0002-1775-6803 )
dc.contributor.authorNeut, Sylvain ( )
dc.date.accessioned2021-05-20T19:09:28Z
dc.date.available2021-05-20T19:09:28Z
dc.date.issued2005-03-22
dc.identifier.citationDridi, R., & Neut, S. (2005). Fiber preserving transformations and the equation y‴ = ƒ(x, y, y′, y″). Electronic Journal of Differential Equations, 2005(33), pp. 1-4.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13607
dc.description.abstractIn this paper, we give simple explicit conditions for a third order ordinary differential equation to be equivalent to the equations y‴ = 0 and y‴ + y = 0 under fiber preserving transformations.en_US
dc.formatText
dc.format.extent4 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectCartan's methoden_US
dc.subjectEquivalence problemen_US
dc.subjectFiber preserving transformationsen_US
dc.titleFiber preserving transformations and the equation y‴ = ƒ(x, y, y′, y″)en_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record